MathSciNet Relay Station
MathSciNet bibliographic data
MR545305 05-02 (05C99)
Harary, Frank; Robinson, Robert W.; Wormald, Nicholas C. Isomorphic factorisations. I. Complete graphs. Trans. Amer. Math. Soc. 242 (1978), 243–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement